# SDR UIEA99081

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 2761 · Drag Control Actuator
- Part: Fitting
- Part number: 65B080996
- Condition: Cracked
- Location: Nr 6 Spoiler Act
- Part time: 72,098 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND NR 6 SUPPORT ACTUATOR SUPPORT FITTING CRACKED ON SPOILER SUPPORT BEAM.  REPLACED SUPPORT FITTING PER SRM 51-30-02.  (M)
